# SDR HEEA968499

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Inoperative
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO INOPERATIVE.  POWER APPLIED TO THE WRONG CONTACTS, LOUD POPPING SOUND HEARD.
